PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 33 | 1 | 5-11
Tytuł artykułu

Congruences on bands of π-groups

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A semigroup S is said to be completely π-regular if for any a ∈ S there exists a positive integer n such that aⁿ is completely regular. The present paper is devoted to the study of completely regular semigroup congruences on bands of π-groups.
Rocznik
Tom
33
Numer
1
Strony
5-11
Opis fizyczny
Daty
wydano
2013
otrzymano
2012-09-19
poprawiono
2013-01-07
Twórcy
  • Department of Mathematics, University of Burdwan, Golapbag, Burdwan - 713104, West Bengal, India
Bibliografia
  • [1] S. Bogdanovic, Semigroups with a System of Subsemigroups (Novi Sad, 1985).
  • [2] S. Bogdanovic and M. Ciric, Retractive Nil-extensions of Bands of Groups, Facta Universitatis 8 (1993) 11-20.
  • [3] T.E. Hall, On Regular Semigroups, J. Algebra 24 (1973) 1-24. doi: 10.1016/0021-8693(73)90150-6.
  • [4] J.M. Howie, Introduction to the theory of semigroups (Academic Press, 1976).
  • [5] D.R. LaTorre, Group Congruences on Regular semigroups, Semigroup Forum 24 (1982) 327-340. doi: 10.1007/BF02572776.
  • [6] P.M. Edwards, Eventually Regular Semigroups, Bull. Austral. Math. Soc 28 (1982) 23-38. doi: 10.1017/S0004972700026095.
  • [7] W.D. Munn, Pseudo-inverses in Semigroups, Proc. Camb. Phil. Soc. 57 (1961) 247-250. doi: 10.1017/S0305004100035143.
  • [8] M. Petrich, Regular Semigroups which are subdirect products of a band and a semilattice of groups, Glasgow Math. J. 14 (1973) 27-49. doi: 10.1017/S0017089500001701.
  • [9] M. Petrich and N.R. Reilly, Completely Regular Semigroups (Wiley, New York, 1999).
  • [10] S.H. Rao and P. Lakshmi, Group Congruences on Eventually Regular Semigroups, J. Austral. Math. Soc. (Series A) 45 (1988) 320-325. doi: 10.1017/S1446788700031025.
  • [11] S. Sattayaporn, The Least Group Congruences On Eventually Regular Semigroups, International Journal of Algebra 4 (2010) 327-334.
  • [12] J. Zeleznekow, Regular semirings, Semigroup Forum 23 (1981) 119-136. doi: 10.1007/BF02676640.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmal_1197
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.